# SDR DXTA2014112605938

- Difficulty date: November 25, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 13,005 hours, 8,069 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT 335KTS, PASSING FL240, TWO LOUD RUMBLES WHERE HEARD & THE RED UNSAFE GEAR LIGHT BLINKED.  WHILE LEVEL AT 16000 FT, 330KTS 2 LOUD RUMBLES WHERE HEARD AGAIN & RED GEAR UNSAFE LIGHT BLINKED. ACFT WAS SLOWED TO 210KTS.  GEAR EXTENDED NORMALLY.  NO VIEWABLE DAMAGE.  ACCOMPLISHED GEAR BUMP TROUBLESHOOTING, FOUND RT MAIN GEAR UPLOCK SWITCH OUT OF ADJUSTMENT.  ADJUSTED THE SWITCH IAW MM 32-30-00.  OPS CHECKED GOOD.
